Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is Skin Itching Normal After Using Mupirocin With Triamcinolone Acetonide?

I have a bacterial skin infection and was using Clindamycin phosphate lotion as suggested by my doctor. The itching had stopped completely but the skin infection would come back every time i stopped using the medicine. I am using mupirocin along with triamcinolone acetonide now. This is as suggested by my doctor. I have been using it since 2 days and I feel very itchy. I have to apply triamcinolone acetone from time to time to stop this itching. Is this normal?
Thu, 29 Aug 2019
Report Abuse
General & Family Physician 's  Response
Hello,

I read carefully your query and understand your concern.

The itching can be related to an allergic reaction to the medications that you are using.

I suggest using Loratadine 10 mg to prevent the itching.

If the symptoms continue, I suggest to consult your doctor about this side effect.

Hope my answer was helpful.

If you have further queries feel free to contact me again.

Kind regards!

Dr.Dorina Gurabardhi
General &Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Triamcinolone


Loading Online Doctors....
Is Skin Itching Normal After Using Mupirocin With Triamcinolone Acetonide?

Hello, I read carefully your query and understand your concern. The itching can be related to an allergic reaction to the medications that you are using. I suggest using Loratadine 10 mg to prevent the itching. If the symptoms continue, I suggest to consult your doctor about this side effect. Hope my answer was helpful. If you have further queries feel free to contact me again. Kind regards! Dr.Dorina Gurabardhi General &Family Physician